Getbig Bodybuilding, Figure and Fitness Forums
September 20, 2018, 07:04:49 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Skin infection... again  (Read 1223 times)
jetty
Getbig II
**
Posts: 19


« on: April 04, 2007, 08:17:37 PM »

This time i'm not so paranoid but am frustrated. I'm in week 2 and i'm using 2 injectable compounds right now - EO Prop 100mg/ml and EQ 400 oil based. It appears I must have another skin infection although i will wait tomorrow to see how it progresses. I injected about 8 inches above the knee which is really low since I normally hit the upper thighs. I've done 100's of injections and sterility is 100%. I've got pain and swelling which has gone all the way to my knee which is swollen. It is not red yet and pain honestly is not too bad. Mobility in my leg is bad so i'm going to the Doc tommorow to hopefully get some Levaquin. I'm just so pissed cause 6 months ago I had a more severe skin infection where my whole leg was noticeably bigger and red. Anyway, Levaquin knocked it out in 48 hours but I just don't know WHY this is happening to me? Ironically, were talking about the same leg here as well. I will say that EO Prop is more painful than i had suspected but i've already done like 6 injections. I mixed this particular injection with 600 mg. of EQ. Any ideas?
Report to moderator   Logged
SPRINKFSU
Getbig III
***
Gender: Male
Posts: 324


« Reply #1 on: April 04, 2007, 08:49:02 PM »

well it seems like the best advice is stay away from injecting in that leg dont you think?

It could be cause of high BA you could be alergic to the oil or something in the compound you could have hit a nerve there are so many different things.


and since you have done 100's of injections you still like to inject were you know its going to cause you a problem.go figure
Report to moderator   Logged
jetty
Getbig II
**
Posts: 19


« Reply #2 on: April 04, 2007, 09:18:26 PM »

well it seems like the best advice is stay away from injecting in that leg dont you think?

It could be cause of high BA you could be alergic to the oil or something in the compound you could have hit a nerve there are so many different things.


and since you have done 100's of injections you still like to inject were you know its going to cause you a problem.go figure


I can't do glute injections cause they knot up everytime.  Delts/Quads are my only hope.  Obviously if hit my left leg since my last infection just not as low on the quad.  I prefer higher up where there is more muscle and meat.  Hell, maybe I injected too deep on this one...  Either everyone on this board is on dbol or you just prefer flaming for some odd reason.. hmmm.
Report to moderator   Logged
SPRINKFSU
Getbig III
***
Gender: Male
Posts: 324


« Reply #3 on: April 04, 2007, 10:43:34 PM »

if your knotting up on a glute shot your alergic to something,it has to be the BA content who is the gear by?
Report to moderator   Logged
jetty
Getbig II
**
Posts: 19


« Reply #4 on: April 05, 2007, 06:13:59 AM »

Proform..  i've used his Test E and EQ 400 and didn't have issues.  I was just assuming the EO Prop should have pain regardless.
Report to moderator   Logged
SPRINKFSU
Getbig III
***
Gender: Male
Posts: 324


« Reply #5 on: April 05, 2007, 07:27:24 AM »

there you go its the prop. i have shot prop in the delts and have a knot a size of a baseball.

I use a different prop know and everything is smooth.
Report to moderator   Logged
jetty
Getbig II
**
Posts: 19


« Reply #6 on: April 05, 2007, 11:17:21 AM »

I've got Levaquin 750 on hand now.  Doctor said i could have injected into a tendon or ligament or something.  He said i did a pretty deep IM injection for so close to the knee.  I could still the injection point and its 5 1/2 inches from the top of the knee so i don't know about that.  My knee is swollen but not much pain other than mobility issues.  If it's not better tommorow i take my first pill.  Hopefully i won't have to and then i'll have these pills for the future.  Prop is fucking painful, but it ain't that bad.  I've already hit up my delts since this issue. 
Report to moderator   Logged
Overload
Moderator
Getbig V
*****
Gender: Male
Posts: 7465

KO Artist


« Reply #7 on: April 05, 2007, 11:49:17 AM »

Prop and Sust always give me painfull injection sites. mix it with some sterile cotton seed or similar oil and it will help alot.

Cool
Report to moderator   Logged
Selene
Getbig II
**
Gender: Female
Posts: 29


WWW
« Reply #8 on: April 07, 2007, 04:59:03 PM »

This time i'm not so paranoid but am frustrated. I'm in week 2 and i'm using 2 injectable compounds right now - EO Prop 100mg/ml and EQ 400 oil based. It appears I must have another skin infection although i will wait tomorrow to see how it progresses. I injected about 8 inches above the knee which is really low since I normally hit the upper thighs. I've done 100's of injections and sterility is 100%. I've got pain and swelling which has gone all the way to my knee which is swollen. It is not red yet and pain honestly is not too bad. Mobility in my leg is bad so i'm going to the Doc tommorow to hopefully get some Levaquin. I'm just so pissed cause 6 months ago I had a more severe skin infection where my whole leg was noticeably bigger and red. Anyway, Levaquin knocked it out in 48 hours but I just don't know WHY this is happening to me? Ironically, were talking about the same leg here as well. I will say that EO Prop is more painful than i had suspected but i've already done like 6 injections. I mixed this particular injection with 600 mg. of EQ. Any ideas?

if you had cellulitis (skin infection) you should not inject into the same leg in the same area for a very long time to ensure no reoccurance
give it at least a year before you use that area again for an injection.

good luck to you
Report to moderator   Logged
Slintowin
Competitors II
Getbig II
******
Gender: Male
Posts: 225


I saw you just the other day my how you have grow


« Reply #9 on: April 13, 2007, 07:35:28 AM »

Im not sure why everyone says prop is ainful the only pain I get is in my pump.....
Report to moderator   Logged
Rimbaud
Getbig V
*****
Gender: Male
Posts: 9893


There can be only one.


« Reply #10 on: April 13, 2007, 07:38:10 AM »

I can't do glute injections cause they knot up everytime.  Delts/Quads are my only hope.   Obviously if hit my left leg since my last infection just not as low on the quad.  I prefer higher up where there is more muscle and meat.  Hell, maybe I injected too deep on this one...  Either everyone on this board is on dbol or you just prefer flaming for some odd reason.. hmmm.

You could always try pecs. It's not as hard as you'd think.
Report to moderator   Logged
freakfestMD
Getbig III
***
Posts: 903

Getbig!


« Reply #11 on: April 13, 2007, 08:20:06 AM »

Doctor said i could have injected into a tendon or ligament or something.  He said i did a pretty deep IM injection for so close to the knee.  



Not likely Roll Eyes
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!